# SDR 2002UALA00923

- Difficulty date: May 29, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 20,025 hours, 6,806 cycles
- Engine: Iae V2527A5
- Engine time: 12,803 hours, 4,392 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Rt Engine
- Part time: 12,803 hours, 4,392 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILED.  BORESCOPE INSPECTION REVEALED FAILED HIGH PRESSURE COMPRESSOR STAGE 4 BLADES, CAUSING MAJOR INTERNAL ENGINE DAMAGE AND AUTO-SHUTDOWN.  ENGINE WAS REPLACED.
